Skip to content
Home » Valentine's Day » Oneida County warns residents there is Fentanyl mixed with cocaine and fatal overdoses are happening

Oneida County warns residents there is Fentanyl mixed with cocaine and fatal overdoses are happening

Earlier in September the Oneida County Overdose Response Team alerted the public of a Tainted Drug warning.

Residents showed concern following two deaths as a result of a tainted batch of cocaine. The deaths were within 24 hours of each other.

Oneida County Opioid Task Force project coordinator, Lisa Worden, worries that there are opioids mixed with the cocaine.


She said that in July this happened; people who came to the hospital admitted to using the cocaine and were treated with Narcan to reverse the overdose.

The Oneida County Director of Health, Daniel Gilmore, said that if anyone uses or knows someone who uses cocaine, they need to now assume it’s contaminated with Fentanyl.

A text messaging program called Spike Alert is also available and can notify people of an increase in overdoses in their area.

Anyone in need of help for a substance abuse disorder can dial 2-1-1 or contact ACR Health at 315-793-0661.



Top